This anxiety is horrible well if it is anxiety and I still won't take propranolol help please

Hi these symptoms I get are horrible always feel dizzy and off balance chest discomfort 24/7 and sharp pains feel sick constantly and doctors want me to state propanolol but am just to scared to please someone help its scaring me and taking over my life someone probably think I look and am fine on the outside but am not the symptoms are horrible

15 Replies

oldestnewest
  • Hi if you want to talk I'm here. I also suffer with what the doctors claim to be aniexty. I've had chest pains for 7 months now among other crazy symptons. I struggle to accecpt what the doctors are telling thinking all sorts of crazy things.

  • Thank you x

  • Try the propranolol it won't give you funny feelings like anti depressants and muscle relaxants do. Trust me I have taken it and not felt any side effects it just helps with the physical symptoms. You don't have to take it everyday just as needed. It's worth a try you may get some relief.

    Hope you feel better soon :)

  • Thanks for that but what if something happens when I take it

  • what do you think will happen? There is really nothing it can do but either help or you may not feel anything and that's it really. I'm very sensitive to medication a propranolol really didn't do much for me but help me feel a little calmer but not in the drugged up way just feeling normal

  • Am scared it might do something to my heart or something am that scared to take paracetamol and when I did my chest any everything went right it's horrible

  • Sorry Azz but Propranolol went straight to my liver because it did not agree with the Thyroxin I have taken for 15 years! Also Many of my brain haemorrhage physical after effects my doctor tried to cure with antidepressants before I was out on propranolol, when they discovered I had PBC, despite doing the tests, they still don't know what caused it - I put it down to whole variety of meds and an up the creek Endocrine system, which turns out to be a big cause.

    I was put on the Prop after having an endoscopy and being told my oesophageal tract was full of infection, also now causing respiratory problems. I have also been diagnosed with autoimmune condition - several different things have occurred/ started all in last 3 years, because no I was properly investigated as and when they arose,,so that's why I started doing my own research! Not everything relevant to me necessarily applies to anyone else, which I will never tell anyone TO take anything without full knowledge of their own individual health and meds they take! Also reason I stopped taking all except my Levothyroxin. And I'd never ever take Metformine with that, because thats possibly/probably how I ended up with a swollen spleen and now have this autoimmunity - just because my doc had thought about 6/7 years ago I was 'borderline' diabetic! So meds were sllowly killing me off, not curing anything. My red blood cell count is now so low,

    I'm concerned that my Doctor and the 3 specialists I'm under, can't make any connections for themselves, because they only look at their own speciality.

    Again down to the endocrine system! I suggest blood tests and further examination for sazz.

  • Thanks x

  • Just to add you should check with the doc how you should take it, it is not a drug you can hop off and on. I am just coming pod now having been on for a month. I didn't get any side effects. But anyway the doc had told me I must come off it gradually as it can be harmful to stop suddenly.

    It did help me feel more calm but really it's more therapy I need not drugs.

  • Hi

    I used to have the same symptoms as you and you are right - it is horrible and very frightening. But it is anxiety that is causing it - and understanding and accepting that will give you some relief from these awful feelings. Being scared is just making you feel even worse. If you don't want to take meds try looking at online help - there is plenty out there. Perhaps working on getting your breathing under control - you are probably not breathing properly, not deeply enough, too quickly - or practice some relaxation techniques, or make sure you get some physical exercise everyday. Or get your doctor to refer you for counselling. These things really help - believe me - I have been where you are and have found a way to manage my anxiety without medication. It wasn't easy - it has taken a lot of effort, counselling and exercise and I still relapse, am still prone to go back to square one - but now I know I can help myself get better and that instantly reduces my anxiety. So make that your main thought - you can help yourself feel better and you will feel better.

    Good luck - keep posting how you are getting on 😊

  • Thank you for that x

  • I'm here to talk I understand where u are coming from I have anxiety for 2 months now n was scared to death to take my metoprolol but it does help a little I don't even take the whole pill I take half a pill n it's enough to help I'm not a pill person I'm actually getting a second option from another dr cause I want to make sure this is anxiety n not something else I'm here if u need to talk

  • The medication you are referring to is used to help with symptoms of mitral valve prolapse for one. I've used it for years. It controlled my heart palpitations. I am extremely sensitive to Meds but all thus did was control the palps and chest pain and rapid heartbeat all caused from anxiety. It has really helped the racing heart and palps. If your dr ordered it he must think it will help. I started mine one a Friday morning so I had the weekend but thankfully I had no side effects and it really helped.

    Hope you feel better.

  • Thanks for that do you have it 24/7 I have

  • I have suffered daily with anxiety for 40 years....yes, it is horrible. Take it day by day...inch by inch is a cinch but yard by yard is really hard.

    Get busy and try to get your mind on other things. It's a therapy.

You may also like...